# SDR USAA2010031890606

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 31,912 hours, 11,401 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: R2 Door
- Part time: 25,964 hours, 9,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 884 BOS - EES - R2 DOOR BOTTLE NEEDS SERVICE.  MAINTENANCE SERVICED R2 DOOR BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614.
